See Alike in...

Alike App

Browser

Wheelz1993

497d

I'm having trouble holding head up like I used to be able to. I'm just wondering if the cause of it is my Chiari.

Top reply
    • Bulbous

      456d

      ❤️

    • Bulbous

      456d

      ❤️

    • Alfubet

      496d

      There’s a condition call Craniocervical Instability (CCI) that can go along with Chiari. It’s basically a structural instability where the skull meets the spine. I have it and know several others that do as well. Might be something you want to look into.

      • Wheelz1993

        487d

        @Alfubet Thank you Sir/Ma'am! I'll definitely ask the doctor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It is possible that your difficulty holding your head up could be related to Chiari, as it can cause issues with balance, coordination, and muscle tension. However, it's important to consult with a neurologist or medical professional for a thorough examination and accurate diagnosis.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion